# SDR HALA2022101300329

- Difficulty date: September 29, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,971 hours, 7,779 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 382 FORWARD CABIN SEAT TRACK AT Y-450 (RH SIDE), BETWEEN FR14 AND FR15 FOUND GOUGE AND CORROSION ON THE CROWN AREA. CORRECTIVE ACTION: R/R SEAT TRACK PER A330 SRM 51-72-11-911-001 REL 115.00. OK FOR SERVICE. (2449758)
